MathSciNet Relay Station
MathSciNet bibliographic data
MR1816773 (2001m:60170) 60J27 (60J80)
Zhang, Yu-Hui Strong ergodicity for single-birth processes. J. Appl. Probab. 38 (2001), no. 1, 270–277.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement